# SDR 2011FA0000505

- Difficulty date: August 6, 2011
- Submitted: August 7, 2011
- Operation: General aviation
- Aircraft: N7726U
- Make and model: Cessna 172E
- Aircraft serial: 51726
- Aircraft time: 4,200 hours, 3,500 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED THAT UPPER LT DOOR HINGE HAD A CRACK IN IT WHERE IT ATTACHES TO THE FUSELAGE. THIS WAS THE SECOND PLANE SEEN WITH THIS PROBLEM.
